kevin asked in HealthMental Health · 4 weeks ago

Stopped all my xanax and abilify cold turkey?

Will I be able to handle any minor withdrawals that come from this? Didn't like how it made me feel so I just cold turkeyed all of it.

6 Answers

Relevance
  • 3 weeks ago

    Never Ever give up cold turkey on Abilify. I have experience. It is a Bad Bad idea. 

    Xanax is just as bad, maybe worse if you have built a habit on it

  • 4 weeks ago

    Stopping abilify and Xanax cold turkey can make you feel absolutely HORRIBLE and can cause seizures and Brain zaps in some people. Id get to a dr to help wean off.

  • Anonymous
    4 weeks ago

    Never stop taking a medication "cold turkey" without consulting your doctor first.

  • kelvin
    Lv 7
    4 weeks ago

    you need to be discussing that with your doctor before you even think about doing that

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    4 weeks ago

    Congratulations.  Try to stay off these types of drugs.  A lot of liberal democrats are addicted to these and many other drugs.  They also tend to be extreme alcoholics and morbidly obese.  I'm sure you don't want to turn out like that.  Good luck.

  • 4 weeks ago

    Can I have your Xanax please? It will go good with my bourbon.

Still have questions? Get your answers by asking now.